It is currently Sat Aug 19, 2017 7:24 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 6 posts ] 
Author Message
PostPosted: Sun Aug 11, 2013 11:11 am 
Offline
One Month or More
One Month or More

Joined: Sun Jul 28, 2013 4:38 pm
Posts: 31
So I quit bupe completely about 13 days ago today, and last week did some OC like 3 days straight.. Like 90MG a day maybe a little less..

I felt sort of funny the past 2 days, and I don't know if that's the mental aspect of me just wanting more drugs or what but I took .5MG of SUB and today haven't taken anything and feel fine..

Do you think that I'm ok with Bupe WD and pretty much done, and that it was ok to take a little sub those two days? Any suggestions or advice from here on out?

I know I get back into the addict life I don't have the money, and really am not that interested in being high all the time.


Top
 Profile  
 
PostPosted: Sun Aug 11, 2013 11:04 pm 
Offline
New Poster
New Poster

Joined: Sun Aug 04, 2013 9:02 pm
Posts: 3
It really depends on how long you were on the suboxone and how much. But i can say with almost 100% certainty That youre not thro it. Your body still remembers opiates. be it synthetic opiods or the real deal, which theyre near the same to your body. 10 days isnt near long enough for it to figure out how to function properly without after months/yrs of using. More possible that it prolonged it.. i got clean off subs for almost 2months once (back now obviously) and was feeling fine, one day wanted to get a lil pepped up so i took 1mg of sub thinking my body would be fine and not recognize it,. i went back into withdrawal the next day after that long completely clean my body still knew. granted the WD was shorter since there was no half life built up in me but was still sick as a dog for a few. i hate to say it but it sounds like ur in danger of going back into the vicious cycle. Be careful.


Top
 Profile  
 
PostPosted: Mon Aug 12, 2013 6:37 pm 
Offline
One Month or More
One Month or More

Joined: Sun Jul 28, 2013 4:38 pm
Posts: 31
I am pretty sure the Bupe WDs have pretty much subsided. I feel a bit raw and sensitive, but I believe it is just going to take some time to truly adjust to life free from opiates.

Today is the 14th day Bupe free, and aside from the days of OC relapse, I have been doing well...

Staying busy and active is most important in easing myself back into normal life without always being drugged up and carefree.


Top
 Profile  
 
Our Sponsors
PostPosted: Sat Aug 17, 2013 8:43 am 
Offline
Power Poster
Power Poster
User avatar

Joined: Thu Aug 15, 2013 7:29 am
Posts: 66
The first time I was on sub, I was on 2mg a day for 2 months, and I still didn't feel quite right for 2 months after, and subsequently (pun, unintentional) returned to opiates. I think you should get yourself into the mindset that you will more than likely be battling with PAWs for at the very least, a few months - I don't mean to scare you, but it is better to be realistic because then you can prepare yourself and face reality better. The problem I had when I stopped last time was that I expected it to be over within a month, and when I discovered that I still had trouble with depression, discomfort, mild pain (albeit from time to time, not constantly) I was shocked. This time, I am ready for at the very least, a 2-3 month battle. The first two weeks are by far the most difficult, however, although I think by taking opiates while still in withdrawal just re-sets you (pretty much). Best of luck and the best advice I can give you is to completely abstain from all opiates, if you are to have the best chance of staying off them.

Edit: to let you know, I am about 24 hours into my withdrawal from 5 months of sub use daily. So basically, I haven't even started withdrawing yet - although I feel crap and weak already. So, if it is any consolation, at least you are not in my shoes, waiting for the withdrawals to fully kick-in.

Love Xx


Top
 Profile  
 
PostPosted: Sat Aug 17, 2013 11:34 am 
Offline
Average Poster
Average Poster

Joined: Mon Aug 12, 2013 6:12 pm
Posts: 8
The worst is still to come, Sub-Off (been there, done that) but you can do it. Keep positive and focus on the other side, the positive end to this.

Matt


Top
 Profile  
 
PostPosted: Sat Aug 17, 2013 12:18 pm 
Offline
Power Poster
Power Poster
User avatar

Joined: Thu Aug 15, 2013 7:29 am
Posts: 66
Cheers Matt, I find it comforting hearing the truth! It's starting to set in a bit more now, I've just been out for a bike ride (30 mins) and I just had no power to drive the pedals, but there is something nice about feeling bad - you know that your body is adjusting and getting back to normal - it's a no pain no gain sort of thing. Counting each hour at a time!!

and yes, put some of your favourite music on, it is a great way to make time go a bit faster!

Love Xx


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 6 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group